# SDR SWAA2022100648706

- Difficulty date: August 31, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N952WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36667
- Aircraft time: 39,061 hours, 23,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Part number: 147A55068
- Condition: Corroded
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT PASSENGER CABIN FLOOR BEAM AT BS 986 LBL 42; RBL 42. / [01] AFTER FURTHER INVESTIGATION FOUND NO CORROSION DAMAGE AT RBL 42 ( BARE METAL ONLY);[02] VERIFIED CORRECTIVE ACTION 1.;[03] APPLIED A CHEMICAL CONVERSION COATING AND TWO LAYERS OF BMS 10-11 PRIMER TO THE BARE SURFACES AT BS 986 RBL 42 IAW SRM 51-20-01 AND SOPM 20-41-02;[04] VERIFIED MEASUREMENT TABLE. INSPECTION COMPLETE;[05] VERIFIED CORRECTIVE ACTION 3.;[06] EDIT CORRECTIVE ACTION 5- INADVERTANTLY COMPLETED FAULT. BS986 FLOOR BEAM CORROSION AT LBL 42 WILL BE ADDRESSED ON FAULT# TTG8Q00EJLUM.
